MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE STATURE® FEMUR SIZE 2 LEFT NONPOR; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE STATURE® FEMUR SIZE 2 LEFT NONPOR; KNEE COMPONENT
Model Number KFTCNN2L
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, during a patient operation today: (b)(6), the doctor and our medical representative identified the mismatch after the patient had already been prepped for surgery.This required our team to urgently replace the item to proceed with the operation, causing delays and significant inconvenience.Product details: 1.Item and batch details outside the box: code: kftcnn2l.Lot#: 17552492028826.2.Actual item inside the box: (b)(6).Additional information received: delay greater than 30 minutes while patient was in surgery.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The alleged complaint is confirmed.Mpo confirmed through correspondence and return of the item that kftcnp4r lot 18344622028778 was found when opening the packaging labeled for kftcnn2l lot 17552492028826.Review of the device history record (dhr) for the subject manufacturing lots indicates that the items were manufactured to specification.The subject lots were rpk-type routings, which are repack rework orders.Lot 17552492028826 was a single piece rpk order and is the complaint part.Lot 18344622028778 was a 2-piece rpk order.These two rpk orders were in close proximity during their routings.Both had all operations where the swap could have occurred completed on the same days by the same operators.Blister data sheets indicate that the orders were packaged at the same time on the same equipment.Therefore, the product swap most likely occurred during these operations.Upon awareness of this issue, mpo initiated distributed product risk assessment (dpra) (b)(4), to escalate the investigation of this issue and to determine resulting actions.Investigation through this risk assessment concluded that a one-to-one swap between the two subject orders had most likely occurred during the rework work orders as a result of operator error.Mpo has initiated field action to address the mislabeled distributed devices.Furthermore, mpo initiated capa action 420 regarding line clearance in environmentally controlled areas.Therefore, investigation of this issue is being managed and addressed through these mitigating actions.Mpo will continue to track this issue through complaint tracking.

Brand Name
ADVANCE STATURE® FEMUR SIZE 2 LEFT NONPOR
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21343708
Report Number3010536692-2025-00045
Device Sequence Number15704234
Product Code JWH
UDI-Device IdentifierM684KFTCNN2L1
UDI-PublicM684KFTCNN2L1
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K063731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCNN2L
Device Catalogue NumberKFTCNN2L
Device Lot Number17552492028826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown